# SDR CA100831008

- Difficulty date: August 18, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW610FA
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Part number: 311809101
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

(CAN) IFSD DURING TAKEOFF ROLL, THE CREW OBSERVED TORQUE FLUCTUATION AND THE ENGINE WENT TO AUTOFEATHER.  AFTER TAKEOFF THE PILOT SHUT DOWN THE ENGINE AND THE AIRCRAFT RETURNED TO POINT OF ORIGIN.  UNEVENTFUL SINGLE ENGINE LANDING PERFORMED.  TROUBLESHOOTING REVEALED FAULTY AFU.
